# SDR DL72W990145

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545661
- Condition: Corroded
- Location: Bs 673
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN WAS FOUND CORRODED AND THREE ADDITIONAL REPAIRS REMOVED AND ALL DAMAGE INCORPORATED INTO ONE REPAIR.  DAMAGE IS LOCATED AT BS 673, S28L.  REPAIRED PER ERA 303790-14, REV C.
